MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: the test strips referenced in this report are part of recall #1052693-06/13/16-001-r.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 195, 157 and 277 mg/dl.During a routine doctor's visit, the customer shared results with the doctor and doctor stated results were too high based on customer's a1c.The customer's expected fasting blood glucose test result range is 125 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 233 mg/dl and 216 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 10/31/2017 and open vial date at time of call is a week; customer's test strips are part of recall.The meter memory was reviewed for previous test result history: the 195mg/dl (b)(6) 2017 09:04 am fasting: yes, the 157mg/dl (b)(6) 2017 09:48 am fasting: yes, the 144mg/dl (b)(6) 2017 08:50 am fasting: yes, the 140mg/dl (b)(6) 2017 08:14 am fasting: yes, the 277mg/dl (b)(6) 2017 12:27 pm fasting: yes.Memory concerns: 195mg/dl.
 
Additional Manufacturer Narrative
Internal report # (b)(4) returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: the test strips referenced in this report are part of recall #1052693-06/13/16-001-r.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 195, 157 and 277 mg/dl.During a routine doctor's visit, the customer shared results with the doctor and doctor stated results were too high based on customer's a1c.The customer's expected fasting blood glucose test result range is 125 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 233 mg/dl and 216 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 10/31/2017 and open vial date at time of call is a week; customer's test strips are part of recall.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6880036
Report Number1000113657-2017-01728
Device Sequence Number16524800
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2017
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 08/24/2017
Supplement Date Received by Manufacturer08/24/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1